# SDR AWXA200200780

- Difficulty date: August 1, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON CREASE BEAM AT ATTACHMENT HOLE BS 1340, RBL 65. MAINTENANCE CLEANED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS, REMOVED CREASE BEAM CHORD FROM BS 1290 TO BS 1400, FABRICATED A NEW CREASE BEAM AND INSTALLED REPAIR IAW B757-200 SRM 51-40-02, PG. 11-12, & 39.
